# SDR DALA2016051303928

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 75,466 hours, 33,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1510, BL2.90 LT FLOOR SUPPORT ANGLE WITH DAMAGED NUTPLATES HAS CORROSION ON LOWER SURFACE.  REMOVED CORROSION, MATERIAL LOSS FOUND TO BE OUT OF LIMITS. CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW ERA 332525-14MA, REV D, SHT 2, STEPS 1-9.
